# SDR 96ZZZX869

- Difficulty date: February 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6950E
- Make and model: Cessna 175A
- Aircraft serial: 56450
- Engine: Cont GO300C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston
- Part number: 646279
- Condition: Mismfg
- Location: Cyl Bore
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PURCHASED 6 EACH CYLINDER POWER PACKS FROM SUPERIOR AIR PARTS.  P/N SA10200A23P.  CONTINENTAL PISTONS WERE SUPPLIED WITH THE POWER PACKS.  PISTONS ARE TOO LARGE FOR CYLINDER BORE AND CANNOT GET PROPER PISTON CYLINDER CLEARANCE BELOW 3RD RING.  CONTINENTAL OVERHAUL MANUAL CALLS FOR 4.0476 INCH TO 4.0486 INCH BELOW THIRD RING.  NEW PISTON DIMENSIONS ARE 4.051 INCH.  OVERHAUL MANUAL CALLS FOR .0134 INCH - .0164 INCH CLEARANCE.  ONLY HAVE .0128 INCH.
